Unus rash, please see pix in the derm forum (I can't post it here don't know how). Thanks so much
M-healthy 23yo.A month ago, small red/itchy bumps (like mosquitoes bites) came up on my legs. A week later, all these "pruritic redbased papules&pustules" outbroke&itchy. The derm said it's bugs bites infected & rx'ed 9d prednisone (60x3,40x3,20x3), clobetasol, po bactrim+allegra. The culture swabbed was -ve. 9d steroid suppressed it, but it recured 3d after pred finished: Feel itchy somewhere on my leg/arm, then a small red spot appear, the red area start getting bigger to a 1/4size a quarter;if scratch, it sort of breaks up into little dots around the main one (just like a pen tip breaks up a water drop on the table surface). After clobetasol use for 2d, the itch went away but the skin got white & there is a depression characteristic (in the center there are waves/lines of vessles, like those in eye-white).. the derm then did 2 biopsies. I started another pred for 5 days & again after 2 days it stop the rashes. But after 5 days, due to pred SE I stop pred. 1 week later, the biopsies resulted "lymphocytic vasculitis" ¬ bites & the derm explained that it could be due to several things and started me on Doxy200mg qd. All blood tests of metabolic/UA, Rhfactor, antinuclear Ab/complement, Sjogren Smith RNP/DNA DS Ab, NeutrophilicIgG,herpes are normal except the anticardiolipin IgM (normal is <10, mine is exactly 10). 1 week later it sort of coming back with on/off itching. Last night, I realize after drinking coffe about 30' these bumps appear. But I was fine drinking it eversince college. I had my apt checked for bugs (nothing);change my beddings/soap/detergents. I remember that there were days during this I took my protein shake (NO explode) that has caffein(that might explain the on-off nature of it). Now my derm says I need to see the rheu (apptmnt after xmas). The anti-Phospholipid causes livedo rash-I don't have. I already stop caffeinated products starting today. This ques is with a picture in the derm forum, please see the pix. Thanks
Your description does not match any disease that I'm familiar with, unless it's a virus of some sort, in which case it will go away by itself over time. Certainly the biopsies and other tests don't suggest any serious diseases. It sounds to me as though your dermatologist is proceeding in a sensible manner. I would follow up on his recommendation for a consultation with a rheumatologist. I know it is frustrating to have to live with uncertainty, but sometimes diagnoses aren't clear right away even after testing. You are not going to find some straightforward answer on the internet. Please stick with the doctors you see in person.
Hi doc, thanks for the comment. Just really quick: can a person be allergic to something that s/he's been taking for years and then sudden 1 day finds out s/he allergic to it? I'm afraid I'm in that case with caffein. I've been drinking starbuck espresso and taking the protein shake (different kinds-but most of them have caffein) for years since college. Can I just suddenly be allergic to it now? Does allergic to coffee cause this type of rash? Thanks so much for your advice.
I think I have ONE such rash. It was sort of leathery like with no breaks in the skin at first ... slightly itchy. I put hydrogen peroxide on and and sure thing ... no break in the skin.
This, however, is the type of thing that I would suspect for exposure to butyl or in the most common form, 2-butoxyethanol. It is 'the kind of thing' this chemical would do: leukemias, tumors of all kinds, damage to kidneys/liver and I strong suspect it is the cause of NHL rising so quickly as a predominant form of cancer.
I notice when I am exposed to it, because I've taken a serious look at this chemical for years. Exposure looks like the flu. In less serious exposure it looks like 'uncontrollable farting' (flatulence), with 'the sniffles (loosening of the sinuses) and for me ... especially diarrhea.
You can get exposed by someone coming around who is over exposed, and for a time they will breath this chemical out in their breath, so it can expose others as it gets into the eyes of others. (Second hand solvent exposure). Can make your eyes itch and burn, as these vapors getting in your eyes if a serious exposure more than others.
I have noticed that I am repeatedly being exposed, so I have wondered, what next bad thing will show up for me. I think abnormal blood sugar, abnormal blood pressure, abnormal body temp are the more easy things to find (autoimmune hypothalamus issues) than the ANEMIA of CFIDS, CFS, FM that is not generally found.
I think it would have to be AUTOIMMUNE if it was from this chemical exposure. AND I think it would not be a stand alone item. Many things are autoimmune. http://www.valdezlink.com/pages/autoimmune.htm
Do you have someone new coming over .... who was not coming over a couple of months before this started up? Are you using a new cleaning product at home or doing remodeling in which you get paint fumes in your eyes? (I surely hope you are not working as a maid doing housekeeping in a hotel or cleaning janitorial work at the schools, etc)
So AVOID this chemical. Any cleaning product that has an EPA registration number is most probably some kind of pesticide. This chemical is a pesticide, a solvent, a poison, a neurotoxin, a teratogen chemical. There are various groups of people who I suspect are more harmed by this than by any other chemical exposure: Exxon Valdez oil spill bioremediation workers and the US Coast Guard who monitored the experiment in 1989. AND the Vietnam Vets, the Korean Vets, the 'gulf war syndrome' vets and most especially today's vets and many, many civilians going about their every day lives. Listen to your body.
I think this chemical is the WORST pesticide
I write web pages to express my thoughts; not to be considered any authority on any subject.
Look into glycobiology for help. I don't know, but I think it may be the best help for stopping our systems from becoming autoimmune. As it deals with cell to cell communication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.